Coldness and numbness in legs and arms
You should see your doctor at once - you could be developing lactic acidosis - a serious and potentially fatal side effect of ActoPlus Met.
This is from https://www.drugs.com/actoplus_met.html
"... Actoplus Met may cause lactic acidosis (a build-up of lactic acid in the body, which can be fatal). Lactic acidosis can start slowly and get worse over time. Get emergency medical help if you have even mild symptoms of lactic acidosis, such as: muscle pain or weakness, numb or cold feeling in your arms and legs, trouble breathing, stomach pain, nausea with vomiting, slow or irregular heart rate, dizziness, or feeling very weak or tired."
- ActoPlus Met Information for Consumers
- ActoPlus Met Information for Healthcare Professionals (includes dosage details)
- Side Effects of ActoPlus Met (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 2 answers
Posted 11 Jun 2012 • 1 answer
Posted 20 Oct 2012 • 1 answer
Posted 14 Aug 2014 • 1 answer
Posted 20 Nov 2016 • 0 answers